KCI The Anti_Meth Site

Home  |  Meth Topics  |  Letters & Stories  |  Message Board  |  Chat Room  |   Slang Names  |  Anti-Meth Sites  |  Cleaning up Labs  |  Physical Damage  |   Resources for Teachers  |  Research Articles  |  Recommend Reading  |  SEARCH



Stomach cramps a side effect of Meth?


amanda
brook
Stomach cramps on meth

My husband who I'm 99% sure is on meth was having major stomach issues last night. I woke up at 1:30a.m. and of course he was still up, wide awake watching tv in the living room. He finally came to bed and I woke back up and he was rolling around saying his stomach was hurting and he was having cold sweats. So he's in the bathroom for I don't know how long and I fall back to sleep. I wake up again and it's 4:00a.m. I go in the bathroom and he's in the bathtub. I was like "What in the hell are you doing?" So finally, once again he came back to bed and went to sleep. I have noticed a lot lately that he's been having stomach issues. Is this a normal part of meth use or not?

     Replies...
kell Re: Stomach cramps on meth

Sure stomach cramps is one of the negative side effects of meth use. Think about all the toxic crap meth is made of and your injesting it. Sure that can reek havoc on ones stomach...

syndra
love
Re: Stomach cramps on meth

I only had stomach cramps after I ate. Mostly cause I would go for 8-10 days with out eating, then if I did eat it would hurt my stomach really bad. Only other stomach probloms were when I quit using meth...

heather
ann
Re: Stomach cramps on meth

Ischemic bowel affects meth users. It's a disorder which results from the inadequate flow of oxygenated blood to the intestines. Symptoms include crampy abdominal pain after eating. It basically means that a portion of the intestine is dead...rotting.

kell Re: Stomach cramps on meth

Intestinal ischemia and infarction is the death of part of the intestine after its blood supply is cut off. I have never heard of meth use cutting off the blood supply to the intentine. Interesting.

heather
ann
Re: Stomach cramps on meth

stimulants of any kind can cause ischemic colitis...and according to a 1999 federal report, "even prolonged use of amphetamine-containing diet pills has resulted in ischemic colitis and pulmonary edema."

scary stuff

heather
ann
Re: Stomach cramps on meth

that meth use constricts the blood vessels and cuts of blood oxygen to EVERY tissue of the body.

bg75 Re: Stomach cramps on meth

When I was deeeep in my addiction, I began to have serious side cramps. After a month and two emergency visits later, my doctor made me get a ct scan of my abdomen. turns out my spleen was 5 times it's normal size. I was instructed to see a hemotologist. I told him of my meth addiction, how I took it, and how much. He didn't see any corolation with my meth use and my spleen.
I had bone marow removed, lymph nodes taken out, and about ten thousand blood tests.
EVERYTHING came back negative. No infection, no cancer! Yippeeee. At the time I was just annoyed how all these tests were interfering with me getting high.
I feel that the meth caused my spleen to swell. When I quit, my spleen went down, now my liver is swollen.
Anyone ever here of a swollen spleen caused by meth use?


See also:

Effects of Crystal Meth from Usage Topics


Back to Crystal Meth & Methamphetamine Questions, Answers & Advice


THIS SITE DOES NOT PROVIDE MEDICAL ADVICE. The information provided is for educational purposes only and is not a substitute for professional medical advice. Always seek the advice of your health care professional if you have a specific health concern.

HOME  |  ABOUT US  | PRIVACY POLICY  |  CONTACT US  |  SEARCH

KCI The Anti_Meth SiteKCI The Anti_Meth Site

Copyright 1999-2014 by KCI The Anti-Meth Site
All Rights Reserved

Legal Disclaimers and Copyright Notices